Expanding the Applicability of the Kantorovich s Theorem for Solving Generalized Equations Using Newton s Method
Date
2017
Authors
Argyros, I.K.
George, S.
Journal Title
Journal ISSN
Volume Title
Publisher
Abstract
In this paper we consider the Kantorovich s theorem for solving generalized equations F(x) + Q(x) ? 0 using Newton s method, where F is a Fr chet differentiable function and Q is a set-valued and maximal monotone function acting between Hilbert spaces. We used our new idea of restricted convergence domains to obtain better location about where the iterates are located leading to a tighter convergence analysis than in the earlier studies and under the same or less computational cost of the majorant functions involved. 2016, Springer India Pvt. Ltd.
Description
Keywords
Citation
International Journal of Applied and Computational Mathematics, 2017, Vol.3, 4, pp.3295-3304